# SDR 2021FA0000166

- Difficulty date: June 9, 2021
- Submitted: June 9, 2021
- Operation: General aviation
- Aircraft: N493TG
- Make and model: Amtr ZODIAC
- Aircraft time: 780 hours
- Engine: Amtr JABIRU3300
- Propeller: Snsnch
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part serial: 1193711993
- Condition: Inflt Separation
- Location: Propeller
- Part time: 264 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B, A

## Discrepancy

INFLIGHT SEPARATION OF PROPELLER BLADE/ASSY. UNABLE TO DETERMINE IF THE BROKEN BLADE BROKE OFF INFLIGHT OR FROM THE IMPACT FROM THE GROUND. COMPLETE PROPELLER ASSY SHEARED OFF ON INITIAL TAKEOFF. THE PROPELLER IS AT THE NTSB LAB FOR FURTHER INSPECTION.
